Polycystic Ovarian Syndrome (PCOS) Community
IRREGULAR PERIODS
About This Community:

This patient support community is for discussions relating to PCOS including anxiety, baldness or thinning hair, high blood pressure, high cholesterol, depression, type 2 diabetes, genetics, heart problems, increased hair growth (hirsuitism), infertility, menstruation (periods), obesity, ovarian cysts, pelvic pain, pregnancy, skin problems, sleep disorders, and weight gain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

IRREGULAR PERIODS

Recently i was on TB medications and i completed by 6mth as at Feb end this year.
I use to have irregular periods prior to this problem. However since Feb till now , i only had one day of spotting and after that no more. I m 24yrs old and i m quite worried. I m not pregnant but would like to know how to overcome this problem. pls assist.
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
HI,
Tuberculosis especially of the genital tract can cause menstrual abnormalities. For absence of menses and scanty menses, you need to take care of your general health, correct anaemia if any, take multivitamin tablets and see your Doctor. There can be thinning of the lining of the uterus and a consultation with a gynaecologist will help.
Take care and good luck.
Blank
Avatar_n_tn
Thank you so much for the reply. I had pulmonary TB which started on my lymph node near my neck.

Not on the genital tract. So do you think this could be a result of the strong antibiotics or any other pb.

Tks to advise
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Polycystic Ovarian Syndrome (PCOS) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank